# SDR MASA2017072412488

- Difficulty date: July 24, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 30,812 hours, 25,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS INOP. REPLACED FWD FA EMER LIGHT SWITCH.
